Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 65, Issue 4  


Extension of the invariance principle for compound renewal processes to the zones of moderately large and small deviations
A. A. Borovkov
651
Subcritical branching processes in random environment with immigration: Survival of a single family
V. A. Vatutin, E. E. D'yakonova
671
The joint law of a max-continuous local submartingale and its maximum
A. A. Gushchin
693
Probabilistic approximation of the solution of the Cauchy problem for the higher-order Schrödinger equation
M. V. Platonova, S. V. Tsykin
710
Complete moment convergence for the dependent linear processes with application to the state observers of linear-time-invariant systems
C. Lu, X. J. Wang, Y. Wu
725
Gaussian approximation of the distribution of strongly repelling particles on the unit circle
A. Soshnikov, Yu. Xu
746
Prokhorov distance with rates of convergence under sublinear expectations
Q. Zhou, A. I. Sakhanenko, J. Guo
778
On the 75th birthday of A. A. Novikov

Short Communications
On solvability of stochastic differential equations with osmotic velocities
Yu. E. Gliklikh
806
On modifications of the Lindeberg and Rotar' conditions in the central limit theorem
I. A. Ibragimov, E. L. Presman, Sh. K. Formanov
818
On sets of laws of continuous martingales
Yu. M. Kabanov
823
Convergence of certain classes of random flights in the Kantorovich metric
V. D. Konakov, A. R. Falaleev
829
Two-stage chi-square test and two-dimensional distributions of a Bessel process
M. P. Savelov
841
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021